≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Polio Vacc detoxification

hi there

i live in pakistan.recently i received polio vacc from airport as i was traveling abroad.after taken this vacc unusual thing happening in my body my whole tooth and gums start decaying .the dayi got vacc drops i urinated whole night and now constantly condition is that my stomuch is upset ,pian in urnine bladder .taste loss symptom and sewere depression.all blood test are ok.except vitd deficiency and pangastric Erythema.my sesnses are totally lost whats going wrong with me weekness fatigue tireness .i lost my job .PLease help me
 
  kami123 on 2016-04-12
This is just a forum. Assume posts are not from medical professionals.
also their is symptom of jaw and teeth decay .got multiple root canals .loss of will and nerve weakness
 
kami123 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.